Evidence map›Paper›PMID 31571716›Full record

ArticleIndian journal of pharmacology

A pediatric case report of fixed drug eruption related to carmoisine colorant present in paracetamol syrup.

George Mathew Panachiyil, Tirin Babu, Juny Sebastian, Narayanappa Doddaiah

Open access · greenAbstract readCase Reports
In one paragraph

Article in Indian journal of pharmacology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
0.6field-weighted citation impact, top 37% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 7 citations in OpenAlex.

  1. Article
  2. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 2 institutions in 1 country.

George Mathew PanachiyilDepartment of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education and Research, Mysore, Karnataka, India.
Tirin BabuDepartment of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education and Research, Mysore, Karnataka, India.
Juny SebastianDepartment of Pharmacy Practice, JSS College of Pharmacy, JSS Academy of Higher Education and Research, Mysore, Karnataka, India.
Narayanappa DoddaiahDepartment of Pediatrics, JSS Medical College and Hospital, JSS Academy of Higher Education and Research, Mysore, Karnataka, India.
JSS Academy of Higher Education and Research · INJSS Medical College and Hospital · IN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Various adverse drug reactions, including hypersensitivity skin reaction after the exposure to carmoisine colorant, have already been reported in the literature. This case report gives the details of a 5-year-old male child with a recurrent fixed drug eruption (FDE) over the neck and trunk after the use of paracetamol syrup containing carmoisine as a colorant. Patch test to the carmoisine colorant in the paracetamol syrup was positive. This case report adds an increased awareness of the probability of allergic skin reaction to carmoisine in a previously sensitized person. The report also emphasizes the necessity to consider artificial dyes in pharmaceutical products as a potential cause for FDE.

Indexed as

Child, PreschoolColoring AgentsDrug EruptionsHumansMaleNaphthalenesulfonatesazo rubin SColoring AgentsNaphthalenesulfonatesAzo dyecarmoisinefixed cutaneous eruptionparacetamol syrup

Identifiers

PMID31571716
PMCPMC6759534
OpenAlexW2973048408

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.